# SDR SWAA2024102552422

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 5,682 hours, 3,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD I/B FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BRACKET FAILED GREEN LED TEST.<[01] REMOVED AND REPLACED FWD I/B FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BRACKET IAW BOEING 737 CMM 25-60-13.
